MathSciNet Relay Station
MathSciNet bibliographic data
MR2668476 14A10 (14N05)
Farnik, Michał; Jelonek, Zbigniew A complete variety with infinitely many maximal quasi-projective open subsets. Demonstratio Math. 43 (2010), no. 2, 277–284.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement